# SDR SWIA202162103

- Difficulty date: September 5, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* UNDER FLOOR AVIONICS BAY HAS CORROSION ON ANTENNA DOUBLER IN BETWEEN FS 295.0TO FS 310.0    (C-CHECK RO 10/30/2021)   REMOVED AND INSTALLED NEW INNER TCAS DOUBLER REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-30023 REV-G. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
